MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-97 PULSE CO-OXIMETER; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 15750 ALTON PKWY RAD-97 PULSE CO-OXIMETER; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 27575
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the spo2 measurement is interrupted sporadically.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the device has not been returned to the investigation facility to allow for an analysis to be performed.If the product is received for evaluation or new information is obtained, a follow up report will be submitted.E1.Initial reporter phone number exceeded allowable field length, initial reporter phone number is as follows: (b)(6).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: the returned device was evaluated.Visual inspection showed recessed pins on the tb20 connector.During functional testing a "sensor off" error message was displayed and the device was unable to obtain measurements.The recessed tb20 connector prevented the device from obtaining measurements.E1.Initial reporter phone number exceeded allowable field length, initial reporter phone number is as follows: (b)(6).

Brand Name
RAD-97 PULSE CO-OXIMETER
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key17176204
Report Number3019388613-2023-00158
Device Sequence Number6808978
Product Code MWI
UDI-Device Identifier00843997012775
UDI-Public00843997012775
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170168
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27575
Device Catalogue Number9797
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Supplement Date Received by Manufacturer07/04/2023
Initial Report FDA Received Date06/21/2023
Supplement Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown